advertisement
Question
Posted by: TJ | 2012/06/05

Stresam

Hi Doc,

I would just like to know whether Stresam has been linked to any gastro intestinal disturbances? I have been taking the pills 3 times daily for the past week to treat severe anxiety and have noted feeling very unsettled and flatulent, I have also had a substantial loss of appetite. Please advise?

Kind Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Yes, it is possible. If the side-effects are unbearable, consult your doctor for alternative medication.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement